# SDR GLBA20060687

- Difficulty date: March 1, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 30,067 hours, 33,155 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR (A) SYSTEM WARNING INTERMITTENT ON APPROACH, LANDED WITHOUT INCIDENT.  CLEANED RIGHT MAIN GEAR PROX SENSORS, COULD NOT DUPLICATE FAULT.
